Optimal control for a chaotic system by means of Gauss pseudospectral method
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (23): 230505     doi:10.7498/aps.62.230505
GENERAL Current Issue| Archive| Adv Search  |   
Optimal control for a chaotic system by means of Gauss pseudospectral method
Cao Xiao-Qun
School of Computer Science, National University of Defense Technology, Changsha 410073, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn